Chemical Distance in Geometric Random Graphs with Long Edges and Scale-Free Degree Distribution

Gracar, P orcid.org/0000-0001-8340-8340, Grauer, A and Mörters, P (2022) Chemical Distance in Geometric Random Graphs with Long Edges and Scale-Free Degree Distribution. Communications in Mathematical Physics, 395 (2). pp. 859-906. ISSN 0010-3616

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s) 2022. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Dates:
  • Published: October 2022
  • Published (online): 25 July 2022
  • Accepted: 16 June 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Jun 2023 09:29
Last Modified: 02 Jun 2023 09:29
Status: Published
Publisher: Springer
Identification Number: 10.1007/s00220-022-04445-3
Open Archives Initiative ID (OAI ID):

Export

Statistics